Doctor insights on:
High Bilirubin Accutane
What negative effects can occur when T Bilirubin is too high while on Accutane? Mine went from. 8 to 1.7 six weeks later (two wks off it between appts
Accutane & liver dz: Bilirubin is a breakdown product of hemoglobin and excreted via the liver into the gallbladder and intestine. Accutane can mess up the liver! Sop taking it! In addition, you are a woman and it is stored in body fatty tissues and released after you stop taking it too. It is a very potent teratogen! Don't even think of getting pregnant for a year after you stop taking it! ...Read more
Bilirubin is the potentially toxic product of heme metabolism. It is formed by breakdown of heme present in hemoglobin, myoglobin, cytochromes, catalase, peroxidase and tryptophan pyrrolase. Eighty percent of the daily bilirubin production comes from hemoglobin. It requires conversion to a water-soluble form before elimination from the body by ...Read more
Confused. Derm told me Accutane doesn't raise bilirubin after mentioning my concern due to a raise in both during my 6th month. Is this true?
Details are everythi: EXACTLY what are the levels of direct and indirect bilirubin??? What do the other tests show? SYMPTOMS??? Usual course of isotretinoin [Accutane] is FIVE  months. What dose do you take? See a Dr if there is abnormal liver function. Absolutely no alcohol. Stop Accutane until this is resolved. You are already past 5 months anyway. ...Read more
On accutane. D Bilirubin went from. 2 to. 3mg/dL, and TBilirubin went from. 8 to 1.7mgdL/. Is this a cause for concern? AST/ALT normal. T protein 8.0
Bilirubin: The change is concerning, but your total bilirubin levels are still within the normal range, as well as your liver function tests. Usually, your doctor will continue your accutane and recheck labwork in one month. Consider rechecking your labs again sooner, perhaps in 1-2 weeks, to monitor this potential problem. Accutane works great, but the side effects can be bad. ...Read more
Why am I still getting large cysts after being on a high dosage of Accutane (60mg at 50kg) for 8 months and going on 9?
Possible: This is possible if you are female and have hormonal imbalance. ...Read more
Is it normal to hear a high pitch noise while on 60mg of accutane? It's not all the time only for a few seconds every other day or so
Accutane & tinnitus: You may be experiencing what is called tinnitis (ringing in the ears). The National Institutes of Health warn that people on Accutane who develop this condition should discontinue use and have audiometry performed, as Accutane can cause nerve damage of the ears. People on Accutane should never, ever get pregnant while taking it (should use birth control). ...Read more
How much fat does meal have to be to consume accutane? Is it necessary to eat much high-fat food. I only have moderate fat meal while on accutane.
What happens when I'm off Accutane if I'm still getting big (dime size) cysts at beginning of month 9 on high dose?
Probably: This is probably from hormonal imbalance.Get a more detailed answer ›
Is LDL of 115 mg/dL too high for a 26 year old woman of 5'5" weighing 97 lbs? I'm currently taking Accutane 40 mg (third month).
How much fat should our diet have while on Accutane for best absorption? Normal diet or special diet (high-fat meal) for Accutane absorption?
It's said"oral absorption of accutane's enhanced when given with high-fat meal".My meal while on Accutane has normal fat. Does it affect absorption?
Should be fine: The point is that fat of any sort helps absorb it. ...Read more
I worry about absorption of accutane. It's said that you must have high-fat meal for good absorption. Is it true? I take Accutane with normal daily diet.
If I am on a high dose of Accutane and had eczema prior starting the course, and now eczema is way worse and in new places, will this be permanent?
Moisture in: With eczema you really have to moisturize as much as possible. If you are on Accutane it does dry out the skin and you have to moisturize often, thus it is not surprising that your eczema got worse. It is not certain whether it will be permanent or not until you stop it and see what happens. Keep moisturized. ...Read more
Is my cholesterol high (195) because my HDL is high (57)? LDL is near optimal (118). I am taking Accutane (last month), if that makes a difference.
Cholesterol NOT high:
Your cholesterol is NOT high. 195 is perfectly fine. The higher the HDL the better. If your HDL was 40 your total chol. Would be 178; FAR better to have 195 with HDL 57 than 178 with HDL 40.
But high cholesterol is not the main cause of heart disease- the real cause is inflammation!
See http://tinyurl. Com/axtab4d
and http://tinyurl. Com/9x3n594
and http://tinyurl. Com/p7t9ul8 ...Read more
Can liver disfunction appear after years after having taken 3 cycles of 60mg accutane? Or can drugs meow cause liver problems? High benzo intake?!
Med side effects: Most Accutane side effects suffice one year after a course. However, during the treatment blood tests are required to dispense the medication to check levels and avoid risks and complications. Talk to your prescribing physician to review your medical history and current condition that is most likely unrelated. ...Read more
Yes: Accutane however has been associated with a very extensive list of possible side effects. Blood pressure and heart rate are among a number of things to monitor and watch for with this medication. It should only be presribed by a physician very accustomed to monitoring for all it's potential side effects. ...Read more
I have a friend who took accutane for a few years. Does this mean he's at high risk of developing ulcerative colitis and/or crohn's disease?
I don't believe it: Studies of epidemiology are fraught with pitfalls; the most recent work that I've seen seems to discredit any link at all. Accutane is powerful medicine and does carry some other risks. Best wishes. Http://consumer. Healthday. Com/kids-health-information-23/acne-news-3/study-finds-no-tie-between-acne-drug-accutane-and-crohn-s-colitis-673621.html ...Read more
I read on the medication guide: Accutane absorption is enhanced when given with high fat meal. Some doctors advise low-fat diet. What's the point?
Choose your issue: The medication is not as well absorbed as it passes through your gut unless fat is in the mix. Without it, some of the medication passes through your system and ends up in your poo. If you would rather follow the "low-fat" mantra for its questionable health benefits you choose to lose some of the med. The choice is yours. A bit of fat intake as you take your med is not such a negative overall. ...Read more
How high do AST/ALT need to be from accutane to cause liver disease? Worried. Have read of people developing cirrhosis.
Are slightly or mildy (not significant) elevated liver enzymes to be expected or common from Accutane?
Possible: Accutane can cause liver function tests to rise. The medication is safe when Prescribed correctly and monitored effectively by your treating doctor. Some docs will get a baseline Liver and kidney panel prior to starting the drug, so they can monitor the process. Be sure to discuss all your concerns with the Doctor who is treating you. Best wishes. ...Read more
What vitamines can I take during accutane? Any would help? C? E? I know you can't take a, but the others? Thank you xx
The rest are okay: I'd urge you to get your vitamins from a balanced diet rather than a bottle. Avoid taking vitamin a itself; if your dermatologist isn't adverse to your taking a multivitamin with only a small amount of a, it would be okay. Your vitamin d can come from reasonable sun exposure. ...Read more
Pretty safe: Accutane has some issues, especially birth defects if taken while pregnant, but most of the other popularized "dangers" are significantly overblown. Still, it must be prescribed by a doctor with experience in its use, and you must join a registry (ipledge) as an added precaution against pregnancy. ...Read more
Very good: Accutane is very drug useful for treatment resistant acne. However, there are several restrictions on its use. Patients need to be fully informed prior to taking the drug and agree to using at least two forms of birth control. This drug is not for everyone and can only be prescribed by physicians specifically trained in its use. ...Read more
Depends: Its hard to say without knowing more about you. However, Accutane is an exceptional medication for treating cystic acne, with marked results seen. There are unfortunately side effects as well as monitoring to be performed, so it is best to check with your doctor to determine whether or not to start. ...Read more
Dangerous drug: You will need to consult with a physician knowledgeable in the diagnosis and treatment of the skin problems you are experiencing. When or if this is considered appropriate for your case, you will be required to sign off on the information describing its potential toxic effects. Once you have been informed /the prescription can be written. Continuation will require followup. ...Read more
Time for a visit: Accutane is considered more dangerous than many other medications because of a variety of unusual side effects in some recipients. I do not use it in my practice preferring to let the dermatologists determine those most appropriate for its use and monitoring their case for the potential side effects. Schedule a visit and expect to sign release forms that document your understanding of the risks. ...Read more
- Talk to a doctor online
- Elevated t bilirubin accutane
- High bilirubin but no jaundice
- High indirect bilirubin and high neutrophils
- High bilirubin and frequent urination
- Parasites high bilirubin
- High bilirubin liver cancer
- High levels of bilirubin in urine
- High bilirubin levels in pregnancy
- Accutane bilirubin raise